Search the site

Volume 24, number 2 (2012)

Previous: volume 24, number 1 (2012) Next: volume 24, number 3 (2012) Up: volume list

Masami Fujimori
The algebraic groups leading to the Roth inequalities
p. 257-292 Details
Mark van Hoeij; Vivek Pal
Isomorphisms of algebraic number fields
p. 293-305 Details
Yuichi Kamiya; Leo Murata
Relations among arithmetical functions, automatic sequences, and sum of digits functions induced by certain Gray codes
p. 307-337 Details
Masanari Kida
On metacyclic extensions
p. 339-353 Details
Maurizio Laporta
On the number of representations in the Waring-Goldbach problem with a prime variable in an arithmetic progression
p. 355-368 Details
Melisa J. Lavallee; Blair K. Spearman; Qiduan Yang
PSL$(2,7)$ septimic fields with a power basis
p. 369-375 Details
Antonio Lei; Sarah Livia Zerbes
Signed Selmer groups over $p$-adic Lie extensions
p. 377-403 Details
Benjamin Linowitz; Thomas R. Shemanske
Embedding orders into central simple algebras
p. 405-424 Details
Kevin J. McGown
Norm-Euclidean Galois fields and the Generalized Riemann Hypothesis
p. 425-445 Details
Dong Quan Ngoc Nguyen
The arithmetic of certain del Pezzo surfaces and K3 surfaces
p. 447-460 Details
Alena Pirutka
$R$-équivalence sur les familles de variétés rationnelles et méthode de la descente
($R$-equivalence on families of rational varieties and the descent method)
p. 461-473 Details
Andrew V. Sutherland
A local-global principle for rational isogenies of prime degree
p. 475-485 Details
Stéphane Viguié
Invariants and coinvariants of semilocal units modulo elliptic units
p. 487-504 Details
Previous: volume 24, number 1 (2012) Next: volume 24, number 3 (2012) Up: volume list